About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 731065, 6 pages
http://dx.doi.org/10.1155/2013/731065
Research Article

A Sum Operator Method for the Existence and Uniqueness of Positive Solutions to a System of Nonlinear Fractional Integral Equations

1School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu, Sichuan 610074, China
2School of Information and Engineering, Wenzhou Medical College, 325035, Wenzhou, Zhejiang, China

Received 29 April 2013; Revised 7 June 2013; Accepted 27 June 2013

Academic Editor: Yonghong Wu

Copyright © 2013 Jing Wu and Tunhua Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jing Wu and Tunhua Wu, “A Sum Operator Method for the Existence and Uniqueness of Positive Solutions to a System of Nonlinear Fractional Integral Equations,” Abstract and Applied Analysis, vol. 2013, Article ID 731065, 6 pages, 2013. doi:10.1155/2013/731065